# SDR CALA9801908

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: R-2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT ANGLE JUST INSIDE R-2 DOOR THRESHOLD AREA CORRODED AROUND SCREW HOLES.  THE FLOOR SUPPORT ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-2, PAGE 4.
